advertisement
Question
Posted by: TL | 2010-09-06

MINOXIDIL

I a, a 26 years old female who has been on minoxidil 5% for only a week. I just dont understand, I have swelling feets, my face or should i say my eyes are swelling, i have never ending headache which cannot be cured by anything. Is there a reason to panic?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi TL

Please contact your docter immediately reporting these side-effects. Your treatment may need to be adjusted.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-09-08

Hi TL

Please contact your docter immediately reporting these side-effects. Your treatment may need to be adjusted.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement